# SDR ASAA9780223

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD 4 EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED 2 LAMP MODULES AT ROW 1 AND OPERATED NORMALLY.  (M)
